MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231000
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Aneurysm (1708); Occlusion (1984)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.The device remains in the patient.The cause of vessel¿s occlusion was unknown.The physician was not certain how this happened, however, he was not concerned about this outcome.Reportedly, there was nothing in patient¿s anatomy caused or contributed to the event.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to occlusion of device or native vessel.
 
Event or Problem Description
On (b)(6), 2019, this patient underwent an endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.When deploying a gore® excluder® aaa endoprosthesis contralateral leg component, it was detected that the left internal iliac artery was unintentionally covered.Reportedly, an internal iliac artery ostium was visualized with contrast and marked.The length was measured with a pigtail catheter.A correct device was selected and deployed.The physician was not certain how this happened, however, he was not concerned about this outcome.Reportedly, there was nothing in patient¿s anatomy caused or contributed to the event.The device was extended into external iliac artery to secure sufficient purchase.The procedure was successfully completed.The right internal iliac artery preserved.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9419713
Report Number3013164176-2019-00164
Device Sequence Number16766851
Product Code MIH
UDI-Device Identifier00733132618576
UDI-Public00733132618576
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2022
Device Catalogue NumberPLC231000
Device Lot Number20779316
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;